# SDR ASAA2019082743504

- Difficulty date: August 24, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 41,762 hours, 12,450 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6228145
- Part serial: 62281404769
- Condition: Failed
- Location: Nr 2 Pack Temp
- Part time: 41,751 hours, 12,448 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS, AFTER ENGINE START, ON THE RECALL ITEM THE LEFT PACK LIGHT ILLUMINATED AS EXPECTED. WHEN MASTER CAUTION RESET BUTTON WAS PUSHED THE LEFT PACK LIGHT DID NOT EXTINGUISH.  GROUNDED - YES. REPLACED NR 2 PACK TEMP CONTROLLER IAW AMM 21-61-20. FAULT CLEARED, INSTALLATION TEST PASS. LH PACK LIGHT NOW WILL RESET.
